A 32-year-old member asked:
What to do if brown/globby discharge with spotting, skipped pill!?
1 doctor answer • 3 doctors weighed in
Specializes in Emergency Medicine
3.8k viewsReviewed >2 years ago
A 21-year-old female asked:
I have a lightish brown discharge while on the pill not sure if it is spotting? I never miss my pill.
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 36 years experience
Spotting on OCP: It is common to have spotting and even light bleeding with the birth control pill. This occurs more often in physically active women taking the low dose birth control pills. It may relate to insufficient stimulation of the endometrial lining.
5.2k viewsAnswered >2 years ago
Last updated Mar 19, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.